# SDR VTZA96461

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 3160 · Central Display
- Part: Pdu
- Part number: A2104F
- Condition: Required Reset
- Location: Lt Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6280 - ORF-IAD - DURING CLIMB, AN UNSCHEDULED LANDING DUE TO LEFT ENGINE START CAPTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESET LT PDU, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
